brain-icon
Increase.level.of sgpt
My friend is having epilepsy.since childhood...he is under medication Valparin 500 twice a day. Now he did a sgpt test and his level ara very high it is 326 ... doctor saying that due to Valparin these level are raised...Is it so ? He prescribed a second medicine because first medicine didn't worked for sgpt... Please tell me is it of great concern or it will resolve with medicine? What measures.we need to to take
34 Views v

Answers (1)

Like the answers? Consult privately with the doctor of your choice

Please do an online consult. The level is quite high and not advisable to recommend treatment without talking to the patient.
Next Steps
Consult online
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.